Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

55 Publikationen

2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904753
Stochastic nonzero-sum games: a new connection between singular control and optimal stopping
de Angelis T, Ferrari G (2016) Center for Mathematical Economics Working Papers; 565.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2907442
Exact relation between singular value and eigenvalue statistics
Kieburg M, Kösters H (2016)
RANDOM MATRICES-THEORY AND APPLICATIONS 5(4): 1650015.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2901045
Singular-degenerate Multivalued Stochastic Fast Diffusion Equations
Gess B, Röckner M (2015)
Siam Journal on Mathematical Analysis 47(5): 4058-4090.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2766940
A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES
De Angelis T, Ferrari G, Moriarty J (2015)
SIAM Journal on Control and Optimization 53(3): 1199-1223.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2718995
On an integral equation for the free-boundary of stochastic, irreversible investment problems
Ferrari G (2015)
The Annals of Applied Probability 25(1): 150-176.
PUB | DOI | WoS
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901450
Continuous-Time Public Good Contribution under Uncertainty
Ferrari G, Riedel F, Steg J-H (2015) Center for Mathematical Economics Working Papers; 485, Version February 2015.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2685908
On fractal properties of non-normal numbers with respect to Renyi f-expansions generated by piecewise linear functions
Albeverio S, Kondratiev Y, Nikiforov R, Torbin G (2014)
Bulletin des Sciences Mathématiques 138(3): 440-455.
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901528
A non convex singular stochastic control problem and its related optimal stopping boundaries
de Angelis T, Ferrari G, Moriarty J (2014) Center for Mathematical Economics Working Papers; 508.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2705522
A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis
De Angelis T, Ferrari G (2014)
Stochastic Processes and their Applications 124(12): 4080-4119.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2681888
Identifying the Free Boundary of a Stochastic, Irreversible Investment Problem via the Bank--El Karoui Representation Theorem
Chiarolla MB, Ferrari G (2014)
SIAM Journal on Control and Optimization 52(2): 1048-1070.
PUB | DOI | WoS
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901544
On the Optimal Boundary of a Three-Dimensional Singular Stochastic Control Problem Arising in Irreversible Investment
de Angelis T, Federico S, Ferrari G (2014) Center for Mathematical Economics Working Papers; 509.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901685
Irreversible Investment under Lévy Uncertainty: an Equation for the Optimal Boundary
Ferrari G, Salminen P (2014) Center for Mathematical Economics Working Papers; 530.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901687
A solvable two-dimensional degenerate singular stochastic control problem with non convex costs
de Angelis T, Ferrari G, Moriarty J (2014) Center for Mathematical Economics Working Papers; 531.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901463
Radner Equilibria under Ambiguous Volatility
Beißner P (2013) Center for Mathematical Economics Working Papers; 493.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674083
A Stochastic Reversible Investment Problem on a Finite-Time Horizon: Free Boundary Analysis
de Angelis T, Ferrari G (2013) Center for Mathematical Economics Working Papers; 477.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2013 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674160
Continuous-Time Public Good Contribution under Uncertainty
Ferrari G, Riedel F, Steg J-H (2013) Center for Mathematical Economics Working Papers; 485.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489130
Hunting French ducks in a noisy environment
Berglund N, Gentz B, Kuehn C (2012)
Journal of Differential Equations 252(9): 4786-4841.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1944752
Irreversible Investment in Oligopoly
Steg J-H (2012)
Finance and Stochastics 16(2): 207-224.
PUB | DOI | WoS
 
2012 | Diskussionspapier | Veröffentlicht | PUB-ID: 2674034
On an integral equation for the free boundary of stochastic, irreversible investment problems
Ferrari G (2012) Working Papers. Institute of Mathematical Economics; 471.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489433
On the treatment of non-optimal regularization parameter influence on temperature distribution reconstruction accuracy in participating medium
Liu D, Yan J, Cen K (2012)
International Journal of Heat and Mass Transfer 55(5-6): 1553-1560.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="singular"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung